Ask an expert
Question

02 Aug 2011

preggers??
Hi

I took the morning after pill in the begging of june, ( the condom broke ) I had my period like 7 days later, it wasn’ t heavy at all. I now should have come on, on the 29th of july iv had nothing but a few cramps iv taken 2 pregnany test which both were negative and I don’ t feel sick or anything, im just getting worried now could the pill have set me back or should I go for a blood test.

Thank you
Answer 329 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Kimmy

It is possible that the pill has set your menstrual cycle back, as the morning after pill often interfere with the menstrual cycle. You can wait a few days but if you are concerned, consult your doctor for a blood test, to set your mind at ease.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17879 votes
Vote